# SDR HNAA2025042800223

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 48,166 hours, 43,646 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LH SIDE ROW 4 THRU 6 HAD SMOKE.  TURNED OFF RECIRC FAN AND SMOKE CLEARED.  PERFORMED OPS CHECK OF AIR DISTRIBUTION SYSTEM IRW AMM 21-20-00 RAN PACK 1 AND 2 FOR 1 HOUR NO SMOKE OR SMELLS NOTED. OPS CHECK GOOD AT THIS TIME.
